American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14L24) AND publication=(jams)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Laura DeMarco. The moduli space of quadratic rational maps. J. Amer. Math. Soc. 20 (2007) 321-355. MR 2276773.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Harm Derksen and Jerzy Weyman. Semi-invariants of quivers and saturation for Littlewood-Richardson coefficients. J. Amer. Math. Soc. 13 (2000) 467-479. MR 1758750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Arkady Berenstein and Reyer Sjamaar. Coadjoint orbits, moment polytopes, and the Hilbert-Mumford criterion. J. Amer. Math. Soc. 13 (2000) 433-466. MR 1750957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1